# SDR SWAA073317

- Difficulty date: July 4, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 48,027 hours, 41,655 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE COVER BROKEN.  REMOVED AND REPLACED EVAC SLIDE PER MM.
